MathSciNet Relay Station
MathSciNet bibliographic data
MR1781222 33C47 (42C05)
Peherstorfer, Franz; Steinbauer, Robert Strong asymptotics of orthonormal polynomials with the aid of Green's function. SIAM J. Math. Anal. 32 (2000), no. 2, 385–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement